# SDR UALA2008111300951

- Difficulty date: February 20, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 50,461 hours, 10,384 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Controller
- Part number: 40885
- Condition: Faulty
- Location: Center Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK DETECTED FROM DRAIN MAST BETWEEN MLG DOORS.  REPLACED SEALS ON ALL FIVE GAMMA COUPLINGS ON FWD TRANSFER TUBE IN CENTER TANK DRY BAY.  REPLACED FUEL VALVE CONTROLLER, OPS AND LEAK CHECKED OK.  REPLACED APU FUEL FEED LINE GAMMA COUPLING O-RINGS.
